# SDR F3LA2015111201152

- Difficulty date: November 8, 2015
- Submitted: November 12, 2015
- Operation: Air carrier
- Aircraft: N203FR
- Make and model: Airbus A320-214
- Aircraft serial: 6773
- Aircraft time: 308 hours, 128 cycles
- Engine: Cfmint CFM565B4P
- Engine time: 308 hours, 128 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: 3214035030
- Condition: Chafed
- Location: Hyd System
- Part time: 308 hours, 128 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

HYD RESERVOIR LOW LEVLE, DURING CRUISE FLIGHT.  DECLARED AN EMERGENCY.   MX FOUND A HOLE IN THE RETURN LINE FOR THE NR 2 ENG THRUST REVERSER HYDRAULIC LINE.  THE LINE WAS REPLACED IAW AMM 78-31-49 & HYD SYS SERVICED IAW AMM 29-13-00-710003-A.
